Table of contents

Tsukuba Journal of Mathematics

Vol.35, No.2 (2011)
Author
Title
Page
Tetsuya Hosaka
On boundaries of coxeter groups and topological fractal structures
153
Sorin Dragomir and Andrea Tommasoli
On p-harmonic maps into spheres
161
Chuan Liu and Yoshio Tanaka
Metrizability of ordered additive groups
169
Fatima Zohra Mezeghrani
Necessary and sufficient conditions for the solvability and maximal regularity of abstract differential equations of mixed type in UMD spaces
185
Kota Takeuchi
A generalization of Shelah's omitting types theorem
203
Makoto Sakaki
Lorentzian stationary surfaces in 4-dimensional space forms of index 2
215
Keiju Sono
A second limit formula for higher rank twisted Epstein zeta functions and some applications
231
Gen-ichi Oshikiri
On killing fields preserving minimal foliations of of polynomial growth at most 2
253
Alberto Favaron and Angelo Favini
Fractional powers and interpolation theory for multivalued linear operators and applications to degenerate differential equations
259
Vol.35, No.1 (2011)
Author
Title
Page
Ayato Mitsuishi
The Gromov-Hausdorff distances between Alexandrov spaces of curvature bounded below by 1 and the standard spheres
1
Renato Manfrin
Propagation of analyticity in the $C^\infty$ solutions of quasi-linear weakly hyperbolic wave equations
13
Hiroyuki Kurihara
The structure Jacobi operator for real hypersurfaces in the complex projective plane and the complex hyperbolic plane
53
Takashi Shimomura
Chain mixing endomorphisms are approximated by subshifts on the Cantor set
67
Nobuhiro Innami, Yukihiro Mashiko, and Katsuhiro Shiohama
Metric spheres in the projective spaces with constant holomorphic sectional curvature
79
Changwen Li
On weakly s-quasinormally embedded and ss-quasinormal subgroups of finite groups
91
Mikhail Sgibnev
An asymptotic expansion for the distribution of the supremum of a Markov-modulated random walk
103
Michio Hamada
On the quasi-irreducibility and complete quasi-reducibility of some reductive prehomogeneous vector spaces
115
Atsushi Ishii and Kengo Kishimoto
The Quandle coloring invariant of a reducible handlebody-knot
131
Yuki Anbo
Random graphs with a randam bijection
143
Vol.34, No.2 (2010)
Author
Title
Page
Naoyuki Koike
Hermann type actions on a pseudo-Riemannian symmetric space
137
Hiroyuki Nakaoka
Comparison of the definitions of abelian 2-categories
173
Nobuhiro Aki
On the Cartier duality of certain finite group schemes of type $(p^n ,..., p^n)$
183
Hisashi Kojima
On Siegel modular cusp forms of degree two.
201
Tomoo Yokoyama
On some classes of spectral posets
213
Tomoyuki Kakehi and Kensuke Sakai
Behavior of solutions to linear and semilinear parabolic pseudo-differential equations
221
Takeshi Kurosawa, Yohei Tachiya, and Taka-aki Tanaka
Algebraic independence of infinite products generated by Fibonacci numbers
255
Takashi Kondo
On the group of extensions Ext^1(G^$(&lambda)$_0),E^$(&lambda)$,...,$(&lambda)$_n)) over a discrete valuation ring
265
Vol.34, No.1 (2010)
Author
Title
Page
Lewis D. Ludwig, Peter Nyikos, and John E. Porter
Dowker spaces revisited
1
Takumi Ogawa and Yasuo Kamata
A product formula defined by the Beta function and Gauss's hypergeometric function
13
Nobuhiro Aki and Michio Amano
On the Cartier duality of certain finite group schemes of type $(p^n, p^n)$
31
Kim Hyo Gyeong
The construction of the uniformly minimum variance unbiased estimator
47
Soumya Das
Note on Hermitian Jacobi forms
59
Kenta Ueyama
Geometric classification of quadratic algebras in two variables
79
Shunsuke Murata
Bernoulli-type relations in some noncommutative polynomial ring
97
Kazuhiro Okumura
Odd dimentional Riemannian submanifolds admitting the almost contact metric structure in a Euclidean sphere
117
Mohammed Hichem Mortad
Similarities involving unbounded normal operators
129
Vol.33, No.2 (2009)
Author
Title
Page
Jun-ichi Matsuzawa and Makoto Takahashi
Representations of normalizer subgroups of maximal tori of simple Lie groups
189
Chiaki Tsukamoto
Stability in SO(n+3)/SO(3)\times SO(n) branchig
239
Kazuo Takemura, Hiroyuki Yamagishi, Yoshinori Kametaka, Kohtaro Watanabe and Atsushi Nagai
The best constant of Sobolev inequality corresponding to a bending problem of a beam on an interval
253
Yuriko Gorai, Hiroyuki Tasaki, and Mio Yamakawa
Convergence rates of approximate sums of the areas of surfaces of revolution
281
Aleksander Grytczuk and Izabela Kurzydlo
On some matrix diophantine equations
299
Absos Ali Shaikh, Yoon Dae-won and Shyamal Kumar Hui
On quasi-Einstein spacetimes
305
Vol.33, No.1 (2009)
Author
Title
Page
Makoto Takahashi
Representation of normalizer subgroups of maximal tori of the classical group of type C
1
Yuuki Tadokoro
A nontrivial algebraic cycle in the Jacobian variety of the Fermat sextic
29
U-Hang Ki, Hiroyuki Kurihara and Ryoichi Takagi
Jacobi operators along the structure flow on real hypersurfaces in a nonflat complex space form
39
Tomohiro Kamiyoshii
A characterization of finite prehomogeneous vector spaces of D4-type under various scalar restrictions
57
Akira Kamibeppu
Subcomplexes of box complexes of graphs
79
Shingo Ibuka, Hirotaka Kikyo, and Hiroshi Tanaka
Quantifier elimination for lexicographic products of ordered abelian groups
95
Takefumi Igarashi and Noriaki Umeda
Nonexistence of global solutions in time for reaction-diffusion systems with inhomogeneous terms in cones
131
Shinetsu Tamura and Nobuhiro Innami
Circular billiards and parallel axiom in convex billiards
147
Hisashi Kojima
The lifting of elliptic modular forms to Hilbert modular forms and Petersson inner products
161
Masaya Ouchi
A classification of k-simple prehomogeneous vector spaces under some conditions
177
Vol.32, No.2 (2008)
Author
Title
Page
Huaipeng Chen
Characterizations and properties of stratifiable spaces
253
Takamitsu Yamauchi
The role of countable paracompactness for continuous selections avoiding extreme points
277
Benharrat Belaïdi and Abdallah El Farissi
Relation between differential polynomials of certain complex linear differential equations and meromorphic functions of finite order
291
Akira Kamibeppu
Homotopy type of the box complexes of graphs without 4-cycles
307
Yoshio Matsuyama
Curvature pinching for Kaehler submanifolds of a complex projective space *
315
Daisuke Dobashi
A Characterization of tiling groups
323
Sorin Dragomir and Krishan L. Duggal
Indefinite extrinsic spheres
335
Jörg Brüdern
Representations of natural numbers as the sum of a prime and a k-th power
349
Taro Kimura
Stability of certain reflective submanifolds in compact symmetric spaces
361
Jörg Brüdern, Koichi Kawada and Trevor D. Wooley
Additive representation in thin sequences, VII: Restricted moments of the number of representations
383
Naonori Ishii and Katsuaki Yoshida
Correction to the automorphism group of a cyclic p-gonal curve
407
Vol.32, No.1 (2008)
Author
Title
Page
Hideyuki Sakaguchi
A Matsumoto-type theorem for linear groups over some completed quantum tori
1
Takashi Teshigawara
A condition for algebras associated with a cyclic quiver to be symmetric
27
Juhani Mieminen, Matti Peltola and Pasi Ruotsalainen
On Graphs Like Hypercubes
37
Erhan Güler and Aysel Turgut Vanli
On the mean, Gauss, the second Gaussian and the second mean curvature of the helicoidal surfaces with light-like axis in R31
49
Kazuaki Taira
Introduction to boundary value problems of nonlinear elastostatics
67
Hidenori Tanaka
Submetacompactness and weak submetacompactness in countable products, 2
139
P.V. Ramakrishnan and T. Lakshmi
A note on the fusion of two vertices in a fuzzy graph
155
Chuan Liu, Shou Lin and Lewis D. Ludwig
Spaces with a σ-point-discrete weak base
165
Yun-Feng Bai and Takuo Miwa
On p-maps and M-maps
179
Shigeki Akiyama, Horst Brunotte, Attila Pethö and Wolfgang Steiner
Periodicity of certain piecewise affine planar maps
197
Vol.31, No.2 (2007)
Author
Title
Page
Luigia Di Terlizzi, Jerzy J. Konderak and Robert Wolak
A generalization of the Boothby-Wang theorem
217
Mayuko Kon
Ricci recurrent CR submanifolds of a complex space form
233
Saburo Uchiyama
A further note on the generalized Josephus problem
253
Hyunjin Lee
Riemannian manifolds referred to warped product models
261
Katsumi AKAHORI
Remarks on the Clifford index of algebraic curves
271
Katsumi AKAHORI
Normal generation of line bundles of degree 2g-2h1(L)-Cliff(X)-k(k = 2,3,4) on Curves
283
Ryuji Sasaki
Hermitian Jacobi Forms of index one
301
Kiyoshi Mochizuki
On scattering for wave equations with time dependent coefficients
327
Takashi Sakai
Transferred kinematic formulae in two point homogeneous spaces
343
Masaya Tomie
Group presentation of the Schur-multiplier derived from a loop group
355
Kouhei Miura
Construction of harmonic maps between semi-Riemannian spheres
397
Vol.31, No.1 (2007)
Author
Title
Page
Naonori Ishii and Katsuaki Yoshida
The automorphism group of a cyclic p-gonal curve
1
Hiroaki Niikuni
Identification of the absent spectral gaps in a class of generalized Kronig-Penney Hamiltonians
39
Aleksander Grytczuk
Upper bound for sum divisors function and the Riemann hypothesis
67
Elisabetta Barletta
The Lichnerowicz theorem on CR manifolds
77
Takao Hayami
Hochschild cohomology ring of the integral group ring of dihedral groups
99
Teruyuki Yorioka
Independent families of destructible gaps
129
Hideo Kubo and Sandra Lucente
Note on weighted Strichartz estimates for Klein-Gordon equations with potential
143
Shichang Shu
Curvature and rigidity of Willmore submanifolds
175
Mitsuhiro Itoh and Takanari Saotome
The Serre duality theorem for holomorphic vector bundles over a strongly pseudo-convex manifold
195
Jiryo Komeda and Akira Ohbuchi
On double coverings of a pointed non-singular curve with any Weierstrass semigroup
205